# SDR IPXA2025043083032

- Difficulty date: April 12, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5398140120000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**  MDC COMPARTMENT AFT AREA FLOOR PANEL 261HM HAS A SUPPORT CRACKED. DOT 11-020 VERIFIED REMOVAL/ REPLACEMENT OF FLOOR SUPPORT ANGLE (PROFILE) FRAME 80 RH PNL 261 HM
